# SDR AALA202512100699

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 69,462 hours, 41,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER CYLINDER PRESSURE IS LOW (1300PSI 32 DEGREES). MAINTENANCE CHARGED L1 DOOR DAMPER CYLINDER WITH NITROGEN IAW AMM 52-10-00-614-001-A.
